# SDR SIMA20160130001

- Difficulty date: January 30, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 42,043 hours, 35,298 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 51545002A
- Part serial: 98143
- Condition: Failed
- Location: Nr 4
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ON FINAL WE TURNED THE APU ON IAW MEL 24-4, ONCE APU ON LINE, RECVD GEN 1 - 4 OFF BUS, SHORTLY AFTER WE LOST EICAS FOR 5 - 10 SECONDS, GEN 1 WAS SHOWING 7.4 VOLTS 0 A.  SUSPECT NR 4 GCU.  R & R GCU IAW AMM 24-31-02.  PERFORMED OPERATIONS CHECK IAW AMM 24-31-00.  OPERATIONS CHECKED GOOD.
